American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Andrea Bonito, Jean-Luc Guermond and Bojan Popov. Stability analysis of explicit entropy viscosity methods for non-linear scalar conservation equations. Math. Comp. 83 (2014) 1039-1062.
Abstract, references, and article information   
View Article: PDF

[2] Yoshikazu Giga, Qing Liu and Hiroyoshi Mitake. Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 366 (2014) 1905-1941.
Abstract, references, and article information   
View Article: PDF

[3] Christophe Chalons, Pierre-Arnaud Raviart and Nicolas Seguin. The interface coupling of the gas dynamics equations. Quart. Appl. Math. 66 (2008) 659-705. MR 2465140.
Abstract, references, and article information
View Article: PDF

[4] Jürgen Batt and Renuka Ravindran. Calculation of shocks using solutions of systems of ordinary differential equations. Quart. Appl. Math. 63 (2005) 721-746. MR 2187929.
Abstract, references, and article information
View Article: PDF

[5] Laurent Gosse. Localization effects and measure source terms in numerical schemes for balance laws. Math. Comp. 71 (2002) 553-582. MR 1885615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Lannes and Jeffrey Rauch. Validity of nonlinear geometric optics with times growing logarithmically. Proc. Amer. Math. Soc. 129 (2001) 1087-1096. MR 1814146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Naoki Shioji. Existence of periodic solutions for nonlinear evolution equations with pseudo monotone operators. Proc. Amer. Math. Soc. 125 (1997) 2921-2929. MR 1402888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Y. le Roux. A numerical conception of entropy for quasi-linear equations . Math. Comp. 31 (1977) 848-872. MR 0478651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia